RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 5, Pages 589–591 (Mi dan4726)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the Fatou property of a solution of the Cauchy problem for the Schrödinger equation

M. A. Chahkiev

Lomonosov Moscow State University

Full text: PDF file (166 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 20.09.1993

Citation: M. A. Chahkiev, “On the Fatou property of a solution of the Cauchy problem for the Schrödinger equation”, Dokl. Akad. Nauk, 337:5 (1994), 589–591

Citation in format AMSBIB
\Bibitem{Cha94}
\by M.~A.~Chahkiev
\paper On the Fatou property of a solution of the Cauchy problem for the Schr\"odinger equation
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 5
\pages 589--591
\mathnet{http://mi.mathnet.ru/dan4726}
\zmath{https://zbmath.org/?q=an:0909.35037}


Linking options:
  • http://mi.mathnet.ru/eng/dan4726
  • http://mi.mathnet.ru/eng/dan/v337/i5/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “The definition of relative robustness and a two-parameter family of phase portraits in the dynamics of a rigid body”, Russian Math. Surveys, 51:1 (1996), 165–166  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:19
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020